# SDR CALA9700036

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17025
- Make and model: Boeing 747238B
- Aircraft serial: 20535
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN FRAME WEB AT STRINGER 24R AND A .75 INCH CRACK WAS FOUND IN FRAME WEB AT STRINGER 24L, BS 800.  THE WEBS WERE REPAIRED IAW SRM 53-10-04, FIGURE 84.
